# SDR ASAA2016033016167

- Difficulty date: March 30, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 6,533 hours, 2,166 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED IN CRUISE, FL320.  RAN QRH, WAITED 5 MINUTES, TURNED SWITCH BACK ON.  OVERHEAT LIGHT DID NOT COME ON.  ACFT GROUNDED. RESET WHCU BITE AND PERFORMED OPS CHECK OF WINDOW HEAT SYS, REF AMM 30-41-00-839-001. OPS CHECK OK.
